# SDR SWAA2023122936128

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 18,584 hours, 9,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT DOES NOT TEST<[01] REMOVED AND REPLACED FWD EMR;FLASHLIGHT ASSY PER AMM 25-64-00.OPS CHECK GOOD.
